# SDR SWIA201334431

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 26,406 hours, 16,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMERGENCY LIGHT ALONG FLOOR NEXT TO SERVICE DOOR HAS ONE OF THE FIVE LIGHTS BURNED OUT.  FLT#5575 RELAMPED.
